[Home ] [Archive]   [ فارسی ]  
:: Main :: About :: Current Issue :: Archive :: Search :: Submit :: Contact ::
Main Menu
Journal Information::
Articles archive::
For Authors::
For Reviewers::
Ethics Considerations::
Contact us::
Site Facilities::
Search in website

Advanced Search
Receive site information
Enter your Email in the following box to receive the site news and information.
Indexing and Abstracting

Social Media

Creative Commons License
This Journal is licensed under a Creative Commons Attribution NonCommercial 4.0
International License
(CC BY-NC 4.0).
Similarity Check Systems

:: Volume 16, Issue 1 (9-2022) ::
JSS 2022, 16(1): 109-126 Back to browse issues page
On Likelihood Ratio Ordering of Parallel Systems with Two Generalized Exponential Components
Abedin Haidari , Mostafa Sattari * , Ghobad Barmalzan
Abstract:   (1679 Views)

Consider two parallel systems with their component lifetimes following a generalized exponential distribution. In this paper, we introduce a region based on existing shape and scale parameters included in the distribution of one of the systems. If another parallel system's vector of scale parameters lies in that region, then the likelihood ratio ordering between the two systems holds. An extension of this result to the case when the lifetimes of components follow exponentiated Weibull distribution is also presented. 

Keywords: Parallel Systems, Likelihood Ratio Order, Generalized Exponential Distribution, Exponentiated Weibull Distribution.
Full-Text [PDF 427 kb]   (845 Downloads)    
Type of Study: Research | Subject: Reliability
Received: 2021/03/10 | Accepted: 2022/09/1 | Published: 2022/08/2
Send email to the article author

Add your comments about this article
Your username or Email:


XML   Persian Abstract   Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Haidari A, Sattari M, Barmalzan G. On Likelihood Ratio Ordering of Parallel Systems with Two Generalized Exponential Components. JSS 2022; 16 (1) :109-126
URL: http://jss.irstat.ir/article-1-755-en.html

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.
Volume 16, Issue 1 (9-2022) Back to browse issues page
مجله علوم آماری – نشریه علمی پژوهشی انجمن آمار ایران Journal of Statistical Sciences

Persian site map - English site map - Created in 0.05 seconds with 45 queries by YEKTAWEB 4639